Alert archive / Georgia / Tornado Warnings in 2023

Tornado Warning 38, NWS Tallahassee, FL

March 25, 2023Baker County, Mitchell County, Georgia

NWS Tallahassee, FL issued this tornado warning at Mar 25, 2023, 12:17 PM EDT for Baker County, Mitchell County, Georgia. It was in force for 28 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 25, 2023, 12:17 PM EDT (16:17 UTC)
Expired
Mar 25, 2023, 12:45 PM EDT
In force
28 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Baker County, GA, Mitchell County, GA

The radar

The Tallahassee radar (KTLH), 87 km from the middle of the area, began a volume at 16:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 25, 12:42 PM EDTTSTM WND DMG1 Ssw Camilla, GACORRECTS TIME OF PREVIOUS TSTM WND DMG REPORT FROM 1 SSW CAMILLA. TREE DOWN ON NEWTON RD AT MM 23.
Mar 25, 12:44 PM EDTHAIL 1.52 Ese Camilla, GA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 25, 11:16 AM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 4.3 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2023-03-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 285 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2023-03-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 132 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
285 J/kg
Mixed-layer CIN
-60 J/kg
Mixed-layer LCL
526 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
132 m²/s²
0-3 km storm-relative helicity
148 m²/s²
Significant tornado parameter
0.2
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted.

806 
WFUS52 KTAE 251617
TORTAE
GAC007-205-251645-
/O.NEW.KTAE.TO.W.0038.230325T1617Z-230325T1645Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tallahassee FL
1217 PM EDT Sat Mar 25 2023

The National Weather Service in Tallahassee has issued a

* Tornado Warning for...
  Southwestern Mitchell County in southwestern Georgia...
  South central Baker County in southwestern Georgia...

* Until 1245 PM EDT.
    
* At 1217 PM EDT, a severe thunderstorm capable of producing a
  tornado was located 14 miles east of Colquitt, moving east at 35
  mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Camilla and Pelham around 1245 PM EDT.

Other locations impacted by this tornadic thunderstorm include
Hopeful, Branchville and Mitchell Co A/P.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3120 8413 3111 8414 3113 8452 3117 8452
      3128 8426
TIME...MOT...LOC 1617Z 263DEG 31KT 3115 8449 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

21-WD
1 follow-up statement
878 
WWUS52 KTAE 251632
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
1232 PM EDT Sat Mar 25 2023

GAC007-251642-
/O.CAN.KTAE.TO.W.0038.000000T0000Z-230325T1645Z/
Baker GA-
1232 PM EDT Sat Mar 25 2023

...THE TORNADO WARNING FOR SOUTH CENTRAL BAKER COUNTY IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 500 PM EDT for
southwestern Georgia.

LAT...LON 3120 8413 3111 8414 3112 8438 3120 8437
      3125 8426
TIME...MOT...LOC 1632Z 263DEG 31KT 3117 8434 

$$

GAC205-251645-
/O.CON.KTAE.TO.W.0038.000000T0000Z-230325T1645Z/
Mitchell GA-
1232 PM EDT Sat Mar 25 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1245 PM EDT FOR SOUTH
CENTRAL MITCHELL COUNTY...
    
At 1232 PM EDT, a severe thunderstorm capable of producing a tornado
was located 9 miles west of Camilla, moving east at 35 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Camilla and Pelham around 1250 PM EDT.

Other locations impacted by this tornadic thunderstorm include
Branchville and Mitchell Co A/P.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3120 8413 3111 8414 3112 8438 3120 8437
      3125 8426
TIME...MOT...LOC 1632Z 263DEG 31KT 3117 8434 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

21-WD

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this tornado warning went out at Mar 25, 10:53 AM EDT, 1 hour 24 minutes earlier.

Area forecast discussion, Mar 25, 10:53 AM EDT, 1 hour 24 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
1053 AM EDT Sat Mar 25 2023

...New UPDATE...

.UPDATE...
Issued at 1040 AM EDT Sat Mar 25 2023

Updated the PoP forecast this morning to better align with the
current hi-res models. Currently, showers and thunderstorms
stretch from the western FL Panhandle through southeast AL and up
into southwest GA. The severe threat has primarily been confined
to our AL counties this morning, with hazards ranging from
damaging wind gusts to tornados. Expect this threat to continue
over the next few hours and extend into southern GA, especially if
atmosphere destabilizes more. The threat for FL exists, but at
this time the most favorable conditions appear to be in SW GA for
our service area.

&&

.NEAR TERM...
(Today and tonight)
Issued at 500 AM EDT Sat Mar 25 2023

Not much has changed with the forecast today on the large scale. A
cold front will slowly approach the area today as upper level
forcing gradually weakens with the trough lifting north and west of
the region. However, we expect that there will be just enough
forcing for showers and thunderstorms to develop ahead of the front
across the area today. With moderate instability and shear, damaging
winds and hail are possible with some storms. Given sufficient
shear, a tornado or two could occur as well. SPC maintains a
Marginal Risk of severe weather for most of our area (level 1 of 5).
Looking at forecast soundings today, there is quite a bit of mid-
level dry air present, which really enhances DCAPE values up into
the 800-1000 j/kg range in some cases. These values are quite high
and would certainly support the potential for damaging wind gusts if
we get enough forcing to sustain convection.

Heading into tonight, storms will gradually weaken during the
evening hours after sunset. However, late in the night, there is
some uncertainty regarding whether a new round of storms will
develop across the northern portions of the forecast area. The 00z
HRRR was very bullish on this idea, but it appears to be an outlier
in terms of the hi-res guidance. Confidence is currently low on how
this convective evolution will play out along the weakening boundary
as models sometimes have trouble resolving weak forcing along a
surface boundary. For now, the official forecast followed the NBM
PoPs for late tonight with 20-30% chances across the northwest
portions of the area.

Temperatures will be above average today and tonight with highs in
the low to mid 80s and lows in the 60s.

&&

.SHORT AND LONG TERM...
(Sunday through Friday)
Issued at 500 AM EDT Sat Mar 25 2023

With a quasi-stationary boundary set up just north of the region
we'll have persistent southerly flow across our CWA. This will lead
to plenty of instability on the order of 2000+ J/kg of MLCAPE as
moisture and diurnal heating increase given time of year. The
stationary boundary will act as a forcing mechanism across SE
Alabama and SW Georgia, allowing for diurnally forced showers and
thunderstorms. This will persist until Tuesday when the next
shortwave looks to push the boundary out of the region. The SPC
currently has our northern most counties within a slight risk on
Sunday (level 2 of 5) due to the enhanced instability and modest
bulk shear, allowing for the possibility of severe hail, strong
winds, and possibly a tornado or two. After Tuesday we'll have
northerly flow pushing through the region with drier conditions
expected through Thursday night. On Friday southerly flow becomes re-
established with moisture and temps on the rise again ahead of the
next potential frontal feature next weekend.

Expect daytime highs generally in the mid to upper 80s except for
Wednesday where temps dip post-frontal into the upper 60s to mid
70s. Likewise, overnight temps will generally be in the low to mid
60s except for Wednesday and Thursday mornings where they'll drop
into the upper 40s to mid 50s

&&

.AVIATION...
(12Z TAFS)
Issued at 612 AM EDT Sat Mar 25 2023

Low ceilings will be a concern through the morning hours with
conditions ranging from MVFR to occasionally as low as LIFR.
SHRA/TSRA will approach DHN/ECP around 13z, and storms will spread
eastward toward the rest of the terminals through the day. Some of
the storms may be strong to locally severe. Storms are expected to
diminish after sunset with low ceilings possible again late in the
period.

&&

.MARINE...
Issued at 500 AM EDT Sat Mar 25 2023

Surface high pressure centered over Bermuda will maintain southerly
winds through early next week as it remains predominantly quasi-
stationary through Tuesday. A cold front is forecast to approach the
area today, and then stall before finally clearing the area by
Tuesday night as a re-enforcing trough digs south into the Mid-
Atlantic states. Isolated to scattered showers and thunderstorms are
possible today through Tuesday until the stalled front from today
finally clears the area. Seas will generally be 2-4 feet through the
middle part of next week.

&&

.FIRE WEATHER...
Issued at 500 AM EDT Sat Mar 25 2023

Strong southwesterly transport winds of 20-25 mph will and mixing
height at or above 3,500 feet will lead to high dispersions across
the Alabama and Georgia zones today. However, showers and
thunderstorms are also anticipated, some of which could be strong to
severe. The rain chances continue Sunday and Monday along with a
lingering chance for strong storms, particularly across the Alabama
and Georgia zones.

&&

.HYDROLOGY...
Issued at 500 AM EDT Sat Mar 25 2023

Widespread heavy rainfall is not expected with Saturday's cold
front. As the front is forecast to stall across the forecast area,
there could be pockets of localized heavy rainfall particularly
across SE Alabama and SW Georgia through Tuesday night. Currently
the timing and placement is still uncertain, and the location of the
heaviest rainfall primarily depends on the location of the
aforementioned quasi-stationary boundary. Current guidance continues
to favor the northern zones of the forecast area in SE Alabama and
SW Georgia where widespread totals of 1-3 inches are currently
forecast through Tuesday night.

&&

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur (while following all local, state, and CDC guidelines) by
calling the office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   81  67  84  68 /  60  10  30  10
Panama City   76  67  79  68 /  50  10  30  20
Dothan        83  66  82  67 /  70  30  60  40
Albany        84  66  83  66 /  60  20  60  30
Valdosta      82  67  84  66 /  60  20  30  10
Cross City    81  66  83  64 /  20   0  10   0
Apalachicola  75  68  76  69 /  40  10  10  10

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through late Sunday night for FLZ108-112-
     114-115.

GA...None.
AL...None.
GM...None.
&&

NEAR TERM...DVD
SHORT TERM...Oliver
LONG TERM....Oliver
AVIATION...DVD
MARINE...Oliver
FIRE WEATHER...DVD
HYDROLOGY...Oliver

In the hours before

Special weather statement, Mar 25, 8:27 AM EDT, 3 hours 50 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
727 AM CDT Sat Mar 25 2023

ALZ066-068-251315-
Dale AL-Geneva AL-
727 AM CDT Sat Mar 25 2023

...A strong thunderstorm will impact portions of southwestern Dale
and central Geneva Counties through 815 AM CDT...

At 727 AM CDT, Doppler radar was tracking a strong thunderstorm near
Samson, or 9 miles west of Geneva, moving northeast at 35 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Daleville, Geneva, Hartford, Slocomb, Samson, Clayhatchee, Coffee
Springs, Chancellor, Kellys Crossroads, Eunola, Sellersville, Lytle,
High Bluff, Highfalls, Marl, Dundee, Bald Hill, Logan Field Municipal
A/P, Geneva Municipal A/P and Hendrix Crossroad.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3120 8585 3120 8579 3123 8579 3127 8569
      3124 8567 3123 8569 3121 8569 3120 8571
      3120 8564 3111 8559 3099 8600 3099 8609
      3107 8613
TIME...MOT...LOC 1227Z 245DEG 30KT 3104 8604

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

73-YOUNG
Special weather statement, Mar 25, 9:05 AM EDT, 3 hours 12 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
805 AM CDT Sat Mar 25 2023

ALZ066>069-FLZ007>009-251345-
Dale AL-Henry AL-Geneva AL-Houston AL-Central Walton FL-Holmes FL-
North Walton FL-
805 AM CDT Sat Mar 25 2023

...Strong thunderstorms will impact portions of southern Dale,
southern Henry, Geneva, Houston, northwestern Walton and Holmes
Counties through 845 AM CDT...

At 804 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Taylor to near Crestview. Movement was
east at 10 mph.

HAZARD...Winds up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Daleville, Cottonwood, De Funiak Springs, Geneva, Headland, Dothan,
Graceville, Hartford, Taylor, Midland City, Kinsey, Ashford, Slocomb,
Samson, Cowarts, Newton, Webb, Columbia, Pinckard and Eglin Air Force
Base.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3089 8639 3099 8622 3099 8619 3101 8619
      3120 8588 3120 8579 3126 8579 3131 8570
      3143 8539 3149 8506 3126 8511 3106 8530
      3100 8550 3089 8558 3079 8582 3062 8639
TIME...MOT...LOC 1304Z 268DEG 9KT 3123 8553 3072 8658

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

21-WD
Special weather statement, Mar 25, 9:46 AM EDT, 2 hours 31 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
946 AM EDT Sat Mar 25 2023

ALZ067>069-FLZ007-009-011-GAZ121-123-142>144-251445-
Henry AL-Geneva AL-Houston AL-Holmes FL-Jackson FL-North Walton FL-
Miller GA-Baker GA-Calhoun GA-Clay GA-Early GA-
946 AM EDT Sat Mar 25 2023

...Strong thunderstorms will impact portions of southern Henry,
eastern Geneva and Houston Counties in southeastern Alabama,
northwestern Jackson, northwestern Walton and Holmes Counties in the
Panhandle of Florida, northwestern Miller, southeastern Clay,
northwestern Baker, Calhoun and Early Counties in southwestern
Georgia through 1045 AM EDT/945 AM CDT/...

At 945 AM EDT/845 AM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 9 miles north of Columbia
to Cowarts to near Geneva to 11 miles east of Crestview. Movement was
east at 35 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Colquitt, Cottonwood, Morgan, Blakely, Geneva, Graceville, Headland,
Dothan, Hartford, Taylor, Kinsey, Ashford, Slocomb, Cowarts, Edison,
Arlington, Webb, Columbia, Leary and Douglasville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3088 8639 3129 8542 3134 8542 3155 8519
      3159 8446 3153 8444 3124 8458 3107 8496
      3107 8503 3105 8501 3102 8507 3079 8576
      3078 8639
TIME...MOT...LOC 1345Z 264DEG 32KT 3143 8513 3121 8530 3097 8586 3080
8639

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

73-YOUNG
Special weather statement, Mar 25, 10:41 AM EDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1041 AM EDT Sat Mar 25 2023

ALZ068-069-FLZ009-011-GAZ123-125-127-142>145-155-251545-
Geneva AL-Houston AL-Holmes FL-Jackson FL-Worth GA-Miller GA-
Baker GA-Dougherty GA-Mitchell GA-Calhoun GA-Seminole GA-Early GA-
1041 AM EDT Sat Mar 25 2023

...Strong thunderstorms will impact portions of southeastern Geneva
and Houston Counties in southeastern Alabama, northern Jackson and
northern Holmes Counties in the Panhandle of Florida, Miller,
Dougherty, central Mitchell, Baker, Calhoun, Early, northern Seminole
Counties in southwestern Georgia and southern Worth Counties in south
central Georgia through 1145 AM EDT/1045 AM CDT/...

At 1041 AM EDT/941 AM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from near Morgan to 7 miles
north of Colquitt to near Cottonwood to 7 miles southeast of Geneva.
Movement was east at 45 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Colquitt, Cottonwood, Newton, Morgan, Albany, Blakely, Geneva,
Putney, Graceville, Donalsonville, Sylvester, Camilla, Dothan,
Hartford, Taylor, Ashford, Slocomb, Cowarts, Edison and Arlington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3101 8602 3112 8559 3132 8501 3156 8477
      3165 8380 3162 8379 3160 8367 3133 8389
      3134 8400 3129 8400 3108 8461 3107 8473
      3102 8475 3091 8502 3091 8603
TIME...MOT...LOC 1441Z 264DEG 38KT 3148 8460 3127 8478 3106 8538 3095
8580

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

73-YOUNG
Special weather statement, Mar 25, 11:43 AM EDT, 34 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1143 AM EDT Sat Mar 25 2023

GAZ125-127-142>146-155>157-251645-
Worth GA-Miller GA-Decatur GA-Colquitt GA-Baker GA-Dougherty GA-
Mitchell GA-Seminole GA-Grady GA-Early GA-
1143 AM EDT Sat Mar 25 2023

...Strong thunderstorms will impact portions of northern Decatur,
northwestern Grady, Miller, southeastern Dougherty, Mitchell, Baker,
southern Early, Seminole, northwestern Colquitt and southern Worth
Counties through 1245 PM EDT...

At 1143 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Marine Corps Logistics Base to 12 miles
southwest of Newton to near Donalsonville. Movement was southeast at
15 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Colquitt, Newton, Donalsonville, Sylvester, Pelham, Putney, Camilla,
Bainbridge, Albany, Baconton, Poulan, Doerun, West Bainbridge, Marine
Corps Logistics Base, Sumner, Sale City, Iron City, Brinson, Jakin
and Minton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 500 PM EDT for
southeastern Alabama...and south central and southwestern Georgia.

&&

LAT...LON 3151 8365 3147 8367 3108 8410 3083 8482
      3100 8500 3110 8503 3116 8508 3134 8444
      3157 8421
TIME...MOT...LOC 1543Z 295DEG 15KT 3152 8406 3119 8448 3103 8493

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

73-YOUNG
Local storm report, Mar 25, 12:10 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1210 PM EDT SAT MAR 25 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1006 AM     TORNADO          1 SSE BARBER            31.22N 85.23W
03/25/2023                   HOUSTON            AL   EMERGENCY MNGR

            HOUSTON EM REPORTS SEVERAL SPOTS OF DAMAGE
            BETWEEN COLUMBIA AND ASHFORD, AL. TORNADO
            CONFIRMED BY RADAR AND EYE WITNESSES.

&&

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 25, 9:46 AM EDTSpecial Weather StatementTAECalhoun, Early59 min
Mar 25, 10:09 AM EDTTornado Warning Tornado observedTAEEarly15 min
Mar 25, 10:41 AM EDTSpecial Weather StatementTAEBaker, Calhoun, Dougherty, Early, Miller, Mitchell and 1 more64 min
Mar 25, 10:50 AM EDTSevere Thunderstorm WarningTAEEarly, Seminole55 min
Mar 25, 11:15 AM EDTSevere Thunderstorm WarningTAEBaker, Calhoun, Dougherty, Mitchell45 min
Mar 25, 11:43 AM EDTSpecial Weather StatementTAEBaker, Dougherty, Miller, Mitchell, Seminole62 min
Mar 25, 12:12 PM EDTSevere Thunderstorm WarningTAEBaker, Miller, Mitchell48 min
Mar 25, 12:52 PM EDTSevere Thunderstorm WarningTAEColquitt, Mitchell, Tift, Worth53 min
Mar 25, 1:15 PM EDTSpecial Weather StatementTAEBerrien, Irwin, Tift60 min
Mar 25, 1:35 PM EDTTornado WarningTAEBerrien, Colquitt, Cook25 min
Mar 25, 1:55 PM EDTTornado WarningTAEBerrien, Cook, Lanier, Lowndes30 min
Mar 25, 2:20 PM EDTSevere Thunderstorm WarningTAEBerrien, Cook, Lanier40 min
Mar 25, 2:41 PM EDTSevere Thunderstorm WarningTAEEarly, Seminole49 min
Mar 25, 3:25 PM EDTSevere Thunderstorm WarningTAEDecatur, Early, Miller, Seminole50 min
Mar 25, 4:07 PM EDTSevere Thunderstorm WarningTAEBaker, Decatur, Grady, Miller, Mitchell, Seminole and 1 more38 min
Mar 25, 4:13 PM EDTSevere Thunderstorm WarningTAERandolph, Terrell30 min
Mar 25, 4:41 PM EDTSevere Thunderstorm WarningTAEColquitt, Grady, Thomas49 min
Mar 25, 4:49 PM EDTSpecial Weather StatementTAECalhoun, Early41 min
Mar 25, 4:50 PM EDTSpecial Weather StatementTAEQuitman40 min
Mar 25, 4:58 PM EDTSevere Thunderstorm WarningTAECalhoun, Early19 min
Mar 25, 5:23 PM EDTSevere Thunderstorm WarningTAEBrooks, Colquitt, Cook, Lowndes, Thomas67 min
Mar 25, 5:42 PM EDTSpecial Weather StatementTAEClay, Randolph48 min
Mar 25, 6:06 PM EDTSevere Thunderstorm WarningTAEClay, Quitman, Randolph, Terrell25 min
Mar 25, 6:19 PM EDTSpecial Weather StatementTAELanier56 min
Mar 25, 7:33 PM EDTSpecial Weather StatementTAEQuitman27 min

Nearby

Tornado Warnings in Georgia, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.